# SDR UPS03840712

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY AND RELAY UNIT IAW MM 33-50-01.  CHECKS GOOD.
